# SDR USAASB01238

- Difficulty date: August 20, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND A SEGMENT OF SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED THE LIGHT ASSEMBLY ON SEAT ROW 9ABC.  OPS CHECK GOOD.  (M)
